# SDR AALA202003019005

- Difficulty date: February 28, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 16,762 hours, 6,453 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ON DEP  ROLL LEFT A/T SWITCH DISCONNECTED SPLIT. REMOVED AND REPLACED FCC A IAW AMM 22-11-33. HUD OPS TEST GOOD IAW AMM 34-36-00.
